I have been taking allergy shots for a couple months. Since I have been taking them my 2 arms are in constant muscle pain from shoulder to wrist. My allergist said she would give my shots in the hip. I am afraid that I will end up with back pain or leg pain. I am very confused on this allergy ordeal, I have read blogs of people having the same side effects as me.
I have been taking allergy shots for 7 years. Three or so years ago the FDA changed the allergens available. I had to be retested. I started have eczema and horrible itching all over my body. My dermatologist had me try every cream, cleanser available, and some prescriptions. My ENT had me take allergy shots twice a month instead of weekly during the summer months. I noticed my skin showed no signs so eczema after about a week. As soon as I got shots the itching and rash would start over. I stopped taking shots about 2 months ago and my skin is fine. So stupid of me to have not figured out the problem a long time ago.
I have been taking allergy injections for about 18 months. I have lost my voice 7 or 8 times in that period. One time I went to the emergency room because my head was so congested and I thought my throat was closing due to the loss of my voice. Off and on during this period and very severely four nights ago, 2 days after my injection, I had severe muscle pain from my neck down, and severe itching. I didn't sleep for three nights and awoke with scratch marks all over my body. I actually woke the first night and put Biofreeze all over my body. I have a physical job so it has taken me some time to relate this to my injections. I drive a truck for a living and it is very dangerous going in to drive with no sleep for days. I was never told the possibilities of these kind of side effects. I go back to this doctor in 2 weeks and wonder if he will confirm or deny this is from the injections. On top of that my eyes still itch all of the time and my sinus drainage just went from thin to thick so I still continually hack and cough and I am sure it will annoy my coworkers. Wow, who would have thought these harmless drugs could destroy my days!
I have outrageous nasal polyps, deadly asthma, and severe allergies. I have had 7 nasal polyp removal surgeries, and each time polyps come back with a vengeance. I have no sense of smell or taste for 18 years, and just recently was diagnosed with Samter's triad. I have been getting allergy shots for 11 months. Nothing is improving sinus wise. In fact, feel like my body is falling apart. Since getting the shots I've been diagnosed with cellulitis and folliculitis 5 times to where I've had to be monitored. Also, I have steady monthly recurring yeast infection since starting shots. I never had any medical issues like these before shots. And I say the shots are part of the cause of infections because I'm doing nothing different. People think I'm crazy.
I only took allergy shots four times. I have almost lost my voice even after a month and a half of not taking them. I have to struggle to get words out. I fear that I will be affected for the rest of my life. And I wondered why they sent me home with EpiPen!
I am sneezing, coughing, blowing my nose constantly and often suffer from itching and headaches. I finally started on allergy shots. Yes, I had aches and pain in all pre-injured areas but the closer I got to maintenance, this subsided. I also could breathe through my nose better and all my symptoms have decreased. Recently I have been diagnosed with a fast heart beat so now my doctor will not give me the shots anymore. I've never had a reaction getting the shots. I'm not going to be able to breathe very well.
I have been taking allergy shots about a year; three shots once a week. About 2 months ago I began experiencing arm pain from elbow to shoulder. It is now constant but varies in intensity and at times. It is relieved if I move my arm around for a few minutes.